# SDR DL757080384

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 65,846 hours, 29,687 cycles
- Engine: Pwa PW2037
- Engine time: 46,296 hours, 21,158 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Part number: 1A821101
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RT ENG OIL QTY AT ZERO AND OIL PRESSURE DROPPING WITH OIL PRESS LIGHT FLICKERING AT CRUISE.  MX FOUND THE MAIN BEARING BREATHER MANIFOLD BROKEN.  REPLACED SAME, RAN ENGINE LEAK CHECKS GOOD.
